# SDR DALA2021060903142

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 50,135 hours, 35,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION AT FORWARD CARGO THRESHOLD- MARKED. NRC 001-0281:0593-2007/003 00120: REPLACED FWD CARGO LOWER DOOR PAN REF B717 SRM 53-20-15-2R-6 . (LP #1833922)
